Itchy Skin On Back After Taking Cold Medicine?

Illustration of Itchy Skin On Back After Taking Cold Medicine?
Illustration: Itchy Skin On Back After Taking Cold Medicine? Bing

You ask, I have itchy skin on my back to my buttocks, it’s red, like that, before I took Panadol flu cough medicine and before taking the medicine I ate lontong tofu + eggs, in the afternoon it was rawonrnIs it a food allergy or because of the medicine? Because after taking Panadol, I just feel itchy and red.rnI’ve been using ointments and itching pills but the itching hasn’t subsided.

1 Answer:

Hi Anita,

Thank you for asking HealthReplies.com.

Itching and redness of the skin on the back to the buttocks can indeed be a manifestation of hypersensitivity (allergy). This allergy trigger can be due to drugs, food, or it could be due to other factors, such as cold temperatures, dust mites, animal dander, pollen, and so on. Clinically, it is indistinguishable what the itching caused by a drug allergy is from a food allergy. If you are careful in observing whenever the itching occurs, you are actually the one who better understands what triggers your allergies.

In addition to allergies, the itching and redness that you experience may also appear due to other causes, such as insect bites, miliaria (prickly heat), tinea versicolor (phlegm), tinea corporis (fungus), contact dermatitis, excessive pressure (eg due to wearing clothes). tight), stress, and so on. You should not use ointments or pills carelessly until it is ascertained what is causing the complaints on your skin. Using the wrong ointment or pill can actually make your symptoms worse.

What's important for you to do right now is:

Avoid excessive scratching of itchy and red skin Choose loose, cool, soft and breathable clothing Take regular baths, use room temperature water, not warm water Minimize contact with potentially allergenic substances (as mentioned above) Reduce stress and anxiety Excessive drinking lots of water Apply calamine lotion or sprinkle salicylic powder on the itchy skin so that the complaints subside. best treatment..

I hope this helps.

dr. Nadia Nurotul Fuadah

: by

Related Question

Is It Accurate To Test HIV 7 Months After A Risky Relationship?

Is It Accurate To Test HIV 7 Months After A Risky Relationship?

(1 year ago)

, Non-Reactive ELISA test results after 7 months of action are at risk not accurate? Do you have to have another ELISA test or a Western Blot test?...

Could TB Appear Without Symptoms?

Could TB Appear Without Symptoms?

(2 years ago)

Doctor, when I got a job recently, there were 2 people who were diagnosed with tuberculosis, so that the employees were injected something like that on the left arm, 3 days after t...

Irregular Menstruation After Childbirth?

Irregular Menstruation After Childbirth?

(2 years ago)

A good afternoon. I want to ask. I just gave birth 4 months ago. It’s just that during the postpartum period I came for 42 full days, then stopped for 4 days and returned for...

Leave a Reply

Your email address will not be published. Required fields are marked *